Medical Forum
This not an emergency service, in case of a diving incident, please contact your local Coastguard, nearest recompression chamber or emergency services.
New Question
Specialist Forums > Medical Forum
Question
Posted : January 14, 2006
Hello! I'm a divemaster, and hopefully will be diving this easter. However, early december my GP diagnosed me with pluracy. I have since been on two courses of antibiotics and still need to take Naprosyn occassionally. My chest X-ray last week gave me the all clear. I am just concerned about the long-term effects, and whether this will affect my diving career. Thanks! -Tori.

Answer
Posted : January 14, 2006
YOu should be fine, but its best to get some lung function tests, if theyre fine, you wuill be ok.
As it was an infection, and now healed i am optimistic.
Dr J
Answer provided by Dr Oliver Firth
Dr Ollie Firth
Disclaimer:
The views expressed by Dr Firth & Dr Jules are their own and the publishers accept no liability for the advice and views expressed by Dr Firth , Dr Jules, or other users, which are provided as a general service to divers. Users are warned that secondary posts are the views of other users and may not be medically correct.
About us | Disclaimer & terms of use | Contact us | Site News | Suggestions | Link to us | Advertising Info
© 2006 Personal Print Ltd